Go to content
UR Home

Browse by Institutions of the University

Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Number of items at this level: 16.


Gubler, Walter and Künnemann, Klaus (2017) A tropical approach to nonarchimedean Arakelov geometry. Algebra & Number Theory 11 (1), pp. 77-180. Fulltext not available.

Martin, Florent (2017) Analytic functions on tubes of nonarchimedean analytic spaces. Algebra & Number Theory 11 (3), pp. 657-683. Fulltext not available.


Jossen, Peter (2010) Detecting linear dependence on a simple abelian variety. Preprintreihe der Fakultät Mathematik 4/2010, Working Paper. (Unpublished)

Bost, Jean-Benoit and Künnemann, Klaus (2008) Hermitian vector bundles and extension groups on arithmetic schemes. II. The arithmetic Atiyah extension. Preprintreihe der Fakultät Mathematik 20/2008, Working Paper, Regensburg.

Poineau, Jerome (2008) Problème inverse de Galois sur quelques extensions de Q(T). Preprintreihe der Fakultät Mathematik 24/2008, Working Paper, Regensburg.

Bost, Jean-Benoit and Künnemann, Klaus (2007) Hermitian vector bundles and extension groups on arithmetic schemes. I. Geometry of numbers. Preprintreihe der Fakultät Mathematik 02/2007, Working Paper, Regensburg.

Thuillier, Amaury (2006) Géométrie toroïdale et géométrie analytique non archimédienne. Application au type d'homotopie de certains schémas formels. Preprintreihe der Fakultät Mathematik 10/2006, Working Paper, Regensburg. (Submitted)

Naumann, Niko (2006) Quasi-isogenies and Morava stabilizer groups. Preprintreihe der Fakultät Mathematik 16/2006, Working Paper, Regensburg.

Thesis of the University of Regensburg

Jell, Philipp (2016) Real-valued differential forms on Berkovich analytic spaces and their cohomology. PhD, Universität Regensburg.

Vollmer, Philipp (2016) Arithmetic Divisors on Products of Curves over non-Archimedean Fields. PhD, Universität Regensburg.

Schmiddunser, Regina (2015) Ein Kriterium für die Algebraizität von glatten formalin Keimen. Masters, Universität Regensburg.

Weber, Andreas (2015) Intersection theory on regular schemes via alterations and deformation to the normal cone. PhD, Universität Regensburg.

Schiller, Alexander Paul Rudolf (2014) Positivitätseigenschaften der Deligne-Paarung. Masters, Universität Regensburg.

Kolb, Johannes (2013) Lokale Schnitttheorie an nicht-archimedischen Stellen für Produkte semistabiler Kurven. PhD, Universität Regensburg.

Seibold, Martin (2007) Bierweiterungen für algebraische Zykel und Poincarébündel. PhD, Universität Regensburg.

Meyer, Oliver (2003) Über Biextensionen und Höhenpaarungen algebraischer Zykel. PhD, Universität Regensburg.

This list was generated on Sun Sep 22 14:30:47 2019 CEST.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons